Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Disequilibrium Model in a Controlled Economy: Comment

Barbara Goody Katz
The American Economic Review
Vol. 69, No. 4 (Sep., 1979), pp. 721-725
Stable URL: http://www.jstor.org/stable/1808723
Page Count: 5
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Disequilibrium Model in a Controlled Economy: Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
721
    721
  • Thumbnail: Page 
722
    722
  • Thumbnail: Page 
723
    723
  • Thumbnail: Page 
724
    724
  • Thumbnail: Page 
725
    725